# SDR SWAA2024070507844

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 71,311 hours, 37,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Aft Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ASSIST HANDLE A/C SIDE IS LOOSE<[01] TIGHTENED AFT SERVICE DOOR ASSIST HANDLE A/C SIDE PER AMM 20-50-11
